Remarks to the problems of drug-induced photosensivite reactions


Authors: L. Malina
Authors‘ workplace: Mediscan Group, dermatologie, Praha
Published in: Prakt. Lék. 2007; 87(11): 668-669
Category: In diferent

Overview

Adverse photosensibilizing effects of various systemically administered drugs belonging to their important therapeutic classes tend to be only rarely stated in pharmacological lists and catalogues. It concerns especially the effects of many antimicrobial preparations, circulatory active medicaments, non-steroid antirheumatic drugs, antidiabetics, hormonal and psychopharmacological drugs. As a result, it often prevents the physician from getting, ahead or retrospectively, information on the probability of the development of photosensitive reactions, either toxic or allergic ones, which leads to the delay of relevant therapeutic approach. Thus it is suggested to amend the catalogues with the above mentioned data, as was already the rule in former years.

Key words:
photosensitivity, drug-induced photosensitivity, phototoxicity, photoallergy, solar dermatitis, solar radiation, photodermatoses.


Labels
General practitioner for children and adolescents General practitioner for adults
Login
Forgotten password

Don‘t have an account?  Create new account

Forgotten password

Enter the email address that you registered with. We will send you instructions on how to set a new password.

Login

Don‘t have an account?  Create new account